# SDR VTZA98268

- Difficulty date: August 25, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N302UE
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41013
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: PT2112
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLT 6347 - RIC-IAD - DURING TAXI, EXPERIENCED A DISCREPANCY WITH THE EMERGENCY TRACK LIGHTING NOT ILLUMINATING.  MAINTENANCE CONTROL WAS NOTIFIED.  AIRCRAFT WAS FERRIED TO IAD WHERE MAINTENANCE REMOVED AND REPLACED THE EMERGENCY LIGHTING TRACK STRIP CONNECTOR IAW APPLICABLE MAINTENANCE PROCEDURES.  ALL CHECKS WERE ACCOMPLISHED AS OUTLINED IN THE MM.  AIRCRAFT WAS THEN RELEASED FOR SERVICE.  (M)
